How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask tazechip Your Own Question
tazechip
tazechip, Board Certified MD
Category: Neurology
Satisfied Customers: 32716
Experience:  Board certified in Critical Care Medicine
18722459
Type Your Neurology Question Here...
tazechip is online now

Hello,My Husband has difficult to control epilepsy which

Resolved Question:

Hello,
My Husband has difficult to control epilepsy which he has had since the age of 13. I am also worried that he has a dependence to painkillers which I think traces back to when he had a bad wrist injury back in his teens. If he is dependent to painkillers could this cause him a. to have more seizures and b. interfere with his epilepsy medication?
Look forward to hearing from you.
Best Regards
Kerry Pocock
Submitted: 3 years ago.
Category: Neurology
Expert:  tazechip replied 3 years ago.
Hi. Sorry for the delay but I just got your question. In general pain medications don't interact with seizure medications but if he is dependent and at some time runs out of his pain medications then the withdrawal syndrome could cause seizures. I would hope his doctor who prescribes his seizure medications also prescribes or knows about his pain medications
tazechip and other Neurology Specialists are ready to help you